# SDR DALA1034695533

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED BS 1661, LBL 5 TO RBL 24.  REMOVED CORROSION ON FLOORBEAM UPPER SURFACE FOUND TO BE OUT OF LIMITS.  INSTALLED NEW CHORD, 2(EA) ANGLE.  2EA STRAP IAW SRM 53-00-51 REPAIR 3 FIG 201 PG 201-206 ON BS 1661 LBL 5 TO RBL 24.
